# SDR 08FDEA02843

- Difficulty date: July 12, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 794
- Aircraft time: 14,730 hours, 7,935 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Part number: D226550003
- Part serial: B565
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RETRACT GEAR IN EITHER SYS 1 OR SYS 2.  PERFOMED BIT CHECK ON PROX BOX, GOT CODES P1, P2,  90, BL.  REMOVED CLEANED AND LUBED BOGIE BEAM PIVOT PIN AND REINSTALLED.  REPLACED PITCH DAMPNER.  PERFORMED MLG SWING, OPS CHECKS NORMAL ALL INDICATIONS NORMAL.  REF MM 32-11-15 AND 32-11-14.
